# SDR DL72W950883

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Component: 6521631262
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, DELAMINATION FOUND LOWER SKIN 25 IN FROM O/B END.  RIGHT WING FLAP PANEL, REPAIRED PER SRM 57-50-1 WITH REF TO SRM 51-40-6.
